Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having testicular and abdominal pain. Not cured by ciprofloxacin. Related to masturbation?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Hello Doctor,

I have been having a testicular pain in my ONLY left testicle which also radiates to the abdomen for the last month. I am not sexually active.
But i did over masturbate for a few days, and the pain stated to wards the end when i ejaculated. (I did not tell this to the family physician out of modesty)

I went to the family physician, he advised me to take Ciprofloxacin (500mg) for 2 weeks as he said he dint want to take any chances since I only had one testes. I did take the medication for 12 days instead and stopped, since the pain wasn't improving.

Some times I also feel a cold fluid dripping in my scrotum.

A week prior to the onset of the testicular pain, my stomach got really upset and had a few vomiting for a day. After which, with controlling diet i did not vomit after that.

Doctor I am really concerned about the pain. To me it feels like its epididymitis. Even with antibiotics the pain has not gone away. Some days the pain is less and during some days its more. The pain is more noticeable when I run or jump.

My left testicle was undescended and had to be removed as it wasnt functioning any more as the doctors were not able to bring it down with surgery then i was a kid as the scrotal size was too small. Later the urologist suggested since the left testes isnt working its better to remove in order to avoid future complications and placed a prosthetic in place.

Doctor some day I want to get married and have kids.

Please advice me doctor, what should I do and what treatment should i take.

Posted Tue, 26 Feb 2013 in Men's Health
Answered by Dr. G.Srinivasan 25 minutes later
Welcome to XXXXXXX
I am putting down my thoughts after gping through your detailed history.
At the start , i would like to say that the pain is not related to masturbation or the stomach complaints.
I agree with the diagnosis of epididymo- orchitis, but at your age, TORSION of the testis - TWIST - needs to be ruled out.
You need to undergo urgent scrotal Doppler scan and consult urologist or a surgeon atleast.
Till then
1. Scrotal support.
2. ice application thrice daily each 15 minute session.
3. Anti- inflammatory agents like IBUPROFEN
should help.
Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor